# SDR IPXA2025090125093

- Difficulty date: July 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 78,862 hours, 17,642 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Panel
- Part number: APB74451
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  MAIN CABIN AT CENTER WING L/H TUNNEL AT THE PRESSURE PANEL HAS CORROSION.  ATA 36-14 CENTER WING UPPER AFT SKIN CORROSION REPAIR BTWN XCW=101.850 AND XCW=110 AT REAR SPAR ACCOMPLISHED IN ACCORDANCE WITH UPS EO-94951-REQ1 REVISION 1 AND VT SAA EA # 011-5730-01-B0552 REV IR.
